# SDR CA001218005

- Difficulty date: December 10, 2000
- Submitted: January 2, 2001
- Operation: General aviation
- Make and model: Bolkms BK117A4
- Engine: Lyc LTS101650B1
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Damaged
- Location: Uhf
- Component: Fm Uhf Transcve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSCEIVER STICKS IN RX MODE MAKING COMMUNICATION IMPOSSIBLE ON THE FM UHF BAND. UNIT WAS REPLACED.
